# SDR SWAA2017013011534

- Difficulty date: January 28, 2017
- Submitted: January 31, 2017
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 69,000 hours, 55,111 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Trim Tab
- Part number: 65C2638427A
- Part serial: 3781461
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR TRIM TAB LOWER INBOARD LEADING EDGE FLANGE CRACKED AT HINGE LOCATION NR 1 AND 2 INBOARD LEADING EDGES.  THE REPAIRED TRIM TAB IAW EA.
